MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO JACKSON-PRATT 100CC BULB RESERVOIR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

PR006 PUERTO RICO-ANASCO JACKSON-PRATT 100CC BULB RESERVOIR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1305
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer sample was not available for evaluation.It is vital to the investigation that the customer sample be available for examination and testing.Since no lot number was provided, we were unable to review the device history record (dhr), quality testing performed and corresponding results.The non-conformance report (ncr) data since (b)(6) 2018 to present was reviewed and no issues that could be related to the condition reported were found.An analysis of the complaint data was also reviewed for the same time period and demonstrates that this is the first time that this type of issue is reported from on this catalog number in the last 12 months.Root cause for the reported concern cannot be identified with the amount of information available.No actions identified, since no evidence of a manufacturing issue was found.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Jp drain frayed while being removed from the patient's head.There were no retained objects in the patient's head when the physician took the patient back to surgery.Patient has no infectious diseases.

Brand Name
JACKSON-PRATT 100CC BULB RESERVOIR
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key8742052
Report Number1423537-2019-00330
Device Sequence Number2155133
Product Code GCY
UDI-Device Identifier10885380061493
UDI-Public10885380061493
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1305
Device Catalogue NumberSU130-1305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;